advice needed please

Hi there,

Having a lot of adverse symptoms to my medications at the moment Taking Apixaban and Bisolprolol and Lanzoprozole I have been on these meds since 19th December when I was diagnosed with AF,was ok I the beginning, these symptoms started two weeks ago

Have been taken off Apixaban due to aching burning pain in my legs and also strange sensation, itching, and a feeling of coldness in left hand side of my face leading into the eye, sometimes both eyes This was on Wedesday 8 th Feb. Was prescribed Rivaroxaban instead, started taking this on Thursday at 4 pm afte food as instructed. Unfortunately the symptoms remained the same, if anything a little worse. Was advised by my GP to stop taking the Rivaroxaban over the weekend and she would review the situation on Monday.She thought that this might be an allergic reaction

Symptoms no better today Saturday, in fact a little worse. I've had very little sleep due to the pain in my legs and persistent itching in my body and eyes Have not taken Rivaroxaban since 4pm on Thursday, so I question the allergy theory, although the feeling in my eyes and body certainly feel like it.

Have been doing my own bit of research and found that these symptoms are also side effects of Bisoprolol

Neither GP or hospital Dr have mentioned this

Can anyone suggest what kind of painkiller I could take for the leg pain and any remedies for the itching in face and eyes

Found some posts here for 4 years ago, and they all mention pains in the legs. Any up to date information please

Thank you Auby

8 Replies

oldestnewest
  • It sounds very odd but not worrying.

    Paracetamol for the leg pains and an antihistamine for the itchiness

  • I agree with what Goldfish recommends. May also be an idea to drink plenty of water to try and flush the drugs that didn't agree with you out of your system.

    My skin becomes itchy if I take vitamin B. My dentist said that looking at my tongue he thought I was lacking in it. A shame because I'd actually bought two bottles of them.

    Jean

  • hi Goldfish and Jean

    Many thanks for your replies and advice

    have been drinking loads of water to flush out my system.

    Forgive me for asking but I thought that antihistamines are not compatible with Bisoprolol as they can cause heart arrhythmas,but this is all new to me and frightens me most of the time.

    I'm so glad that I found this forum as it has helped me knowing that I'm not alone

    Auby

  • Been taking Cetirizine for years, asthma nurse consulted GP before prescribing in case of interaction with AF/AF medication. If you read all the possible side effects first you would never take anything so it is probably better to do what you have done and suffer the side effects first!

  • I can only speak as I find it, Bisoprolol is an absolute no-no for me. Dreadful side effects, including itchy, burning skin, headaches, digestion probs.

  • Hi Slipware

    What meds are you taking instead of Bisoprolol

    Auby

  • Thanks Buffafly

    I try not to read the side effects,but have to when Iget the symptoms. Then the fear of what will happen next kicks in with a vengeance.. This diagnosis of AF has really knocked me for six, but I'm trying to remain positive

  • I noticed you were taking Amitriptyline for nerve pain before but stopped so I wonder whether this has anything to do with your previous symptoms?

You may also like...